IDEAS home Printed from https://ideas.repec.org/a/bpj/ecqcon/v37y2022i1p45-63n7.html
   My bibliography  Save this article

Impact of Financial Crisis on Economic Growth: A Stochastic Model

Author

Listed:
  • Tadmon Calvin

    (Department of Mathematics and Computer Science, Faculty of Science, University of Dschang, P.O Box 67, Dschang, Cameroon)

  • Njike Tchaptchet Eric Rostand

    (Department of Mathematics and Computer Science, Faculty of Science, University of Dschang, P.O Box 67, Dschang, Cameroon)

Abstract

In this paper, we develop a stochastic model to analyze how financial contagion may affect economic activity. In the deterministic case, we show that, according to specific parameter values, the economy may converge either to a stress-free equilibrium or to a stressed equilibrium: in the former situation, the level of economic growth is maximal, while in the latter, it is reduced by financial contagion. In the stochastic case, we compute a value around which the level of economic growth oscillates. Numerical simulations are performed to illustrate theoretical results obtained.

Suggested Citation

  • Tadmon Calvin & Njike Tchaptchet Eric Rostand, 2022. "Impact of Financial Crisis on Economic Growth: A Stochastic Model," Stochastics and Quality Control, De Gruyter, vol. 37(1), pages 45-63, June.
  • Handle: RePEc:bpj:ecqcon:v:37:y:2022:i:1:p:45-63:n:7
    DOI: 10.1515/eqc-2021-0049
    as

    Download full text from publisher

    File URL: https://doi.org/10.1515/eqc-2021-0049
    Download Restriction: For access to full text, subscription to the journal or payment for the individual article is required.

    File URL: https://libkey.io/10.1515/eqc-2021-0049?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Mingli Xia & Linna Liu & Jianyin Fang & Yicheng Zhang, 2023. "Stability Analysis for a Class of Stochastic Differential Equations with Impulses," Mathematics, MDPI, vol. 11(6), pages 1-10, March.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bpj:ecqcon:v:37:y:2022:i:1:p:45-63:n:7. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Peter Golla (email available below). General contact details of provider: https://www.degruyter.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.